# SDR VTZA97270

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6580 - PIT-IAD - ABORTED TAKEOFF DUE TO PAX DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED AND WENT TO THE GATE AT PIT WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 55688, MEL 52-2.  MAINTENANCE CLOSED DMI 55688 ON 5-12-97, BY REMOVING AND REPLACING DOOR HANDLE BEARINGS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
